Medicine

Last updated on: July 26th, 2020

Hi there!

You’re looking at a multiple-choice question from QBank Prepper (the newest of four distinct learning formats available in Clinical Odyssey). Try it out, and have fun improving your clinical skills.

Adverse Effects of Drugs I

A 58-year-old man is brought to the physician because of a non-productive cough for 2 months. He has not had fever, wheezing, orthopnea, paroxysmal nocturnal dyspnea, or chest pain. He had a non-ST elevation myocardial infarction 3 months ago that was managed medically. Current medications include aspirin, ticagrelor, ramipril, metoprolol, and rosuvastatin. He has smoked one pack of cigarettes daily for 30 years. The lungs are clear to auscultation. There is no pedal edema. Which of the following is the most likely cause of his cough?

Want to continue practicing?

Subscribe to Clinical Odyssey today.
  • Enjoy unlimited access to 700+ learning modules.
  • Safely improve your skills, anytime and anywhere.
  • Get answers to your follow-up questions from practicing physicians.
Learn more ➜